# SDR ABXA080224

- Difficulty date: August 7, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 73,389 hours, 34,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 148T9120
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LONGERON ABOVE HORIZONTAL BOX WEB CRACKED AND DAMAGED STA 1734 LT SIDE.  REPAIRED IAW REA B653-57691.  (S)
